# SDR AALA20110813TUL03

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BRACE CRACKED AFT OF STAIR RETRACT ACTUATOR AT STATION 1485 LONGERON 23 RIGHT.  INSTALLED BRACE ANGLE PER AARD 51-10-00.
